# SDR 9805373225

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHTS VIA CIDS, THE LEFT CENTER EMERGENCY POWER PACK FAILED.  MAINTENANCE REPLACED POWER SUPPLY PACK, OPERATIONAL CHECK OK.
